# SDR USAA070286

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1156 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN WORN STA 1156 S12R LOWER LT AFT HORIZ STAB ATTACH CUT OUT.  REMOVED AND FABRICATED NEW PER DWG 65-48240, MSM 10-11, DEFECT SIZE: 1/2" AREA.
